# SDR 2019FA0000009

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: General aviation
- Aircraft: N1MG
- Make and model: Cessna 525C
- Aircraft serial: 525C0246
- Aircraft time: 1,204 hours, 924 cycles
- Engine: Wilint FJ444A
- Engine time: 1,108 hours, 850 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 119345
- Part serial: HW44897
- Condition: Damaged
- Location: Engine
- Part time: 722 hours, 545 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT ENGINE START SLIGHTLY SLOWER THAN NORMAL ACCOMPANIED BY ABNORMAL SOUND. ALL ENGINE PARAMETERS WERE NORMAL AND A TAKEOFF POWER CHECK WAS GOOD. THE AIRCRAFT WAS FLOWN TO MAINTENANCE BASE AND PILOT NOTED ONLY A VERY SMALL SPLIT IN ITT INDICATIONS. AFTER A VISUAL INSPECTION AND DOWNLOAD OF FADEC SHOWING NO ISSUES, A BORESCOPE INSPECTION WAS PERFORMED AND FOUND A BLADE MISSING FROM IP COMPRESSOR ROTOR. THIS IS THE SECOND IP COMPRESSOR BLADE LIBERATION EVENT ON THIS ENGINE.
